# SDR ASOA200801658

- Difficulty date: December 5, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 22,388 hours, 18,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT LIGHT INOP.  FLT 4933 DEL 213 MINS.
